# SDR FDEA2019120973208

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 76,291 hours, 26,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC CK R-1 DOOR EMERGENCY ESCAPE SLIDE LIGHT INOP.   RELAMPED R ESCAPE SLIDE LIGHT REF AMM 33-51-06-2-1,  BULB GE767.  OP'S NORMAL OK FOR SERVICE
